|stockcrin & combivir
Feb 1, 2008
Hi is the combivir take the fat to the lower body to the upper? what is the side effect of this two drug.
| Response from Dr. Henry
The AZT in Combivir has been most linked to generally slow fat loss from extremities and face. Combivir + Stocrine (efavirenz) has had modest linkage to fat increases in abdominal area. In US alternative drugs to Combivir are increasingly used (typically Truvada or Epzicom) due to both efficacy and less side effects (including less fat/lipid problems). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Chills After Blowjob Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.